About DML-CZ
|
FAQ
|
Conditions of Use
|
Math Archives
|
Contact Us
Previous
|
Up
|
Next
DML-CZ Home
Czechoslovak Mathematical Journal
Volume 6
Issue 4
Article
Sitnikov, Kirill Aleksandrovich
Комбинаторная топология незамкнутых множеств
.
(Russian) [Combinatoric topology of non closed sets].
Czechoslovak Mathematical Journal
,
vol. 6 (1956), issue 4
,
pp. 444-449
MSC:
55.25
|
MR 0123311
|
Zbl 0075.18001
| DOI:
10.21136/CMJ.1956.100214
Full entry
|
PDF
(1.1 MB)
Feedback
Similar articles:
Search
Search
This Collection
Advanced Search
Browse
Collections
Titles
Authors
MSC
About DML-CZ
Partner of